MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.Refer to mfr report number 2015691-2025- 08665 for valve-in-valve (tavr) procedure information involving this patient.
 
Event or Problem Description
It was reported and learned through investigation that a patient with a 27mm 7300tfx mitral valve underwent a valve-in-valve procedure after an implant duration of 4 years, 9 months due to restricted leaflet motion with moderate stenosis and regurgitation.The patient presented with shortness of breath and palpitations.The tmvr was successfully performed with a 29mm 9755rsl valve in a open procedure.The patient was transferred to ct-icu in stable condition.Per medical records, pre-op echo showed abnormal bioprosthetic mitral valve with moderately increased gradients (vmax 2.7 m/s, mean gradient 7mmhg.Pre-op tee showed mitral valve with restricted leaflet motion resulting in a mg 6 mmhg; there is also moderate, central regurgitation of the prosthetic valve.Concomitantly, a 21mm 3300tfx aortic valve underwent a valve-in-valve procedure, and tvr repair for severe native tr with a 28mm 6200 rings.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Leaflet immobility or restricted motion has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Leaflet immobility or restricted motion occurring post-procedurally is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including chronic kidney disease.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.
 
Event or Problem Description
It was reported and learned through investigation that a patient with a 27mm 7300tfx mitral valve underwent a valve-in-valve procedure after an implant duration of 4 years, 9 months due to restricted leaflet motion with moderate-severe symptomatic stenosis.The patient presented with shortness of breath and palpitations.The tmvr was successfully performed with a 29mm 9755rsl valve in a open procedure.The patient was transferred to ct-icu in stable condition.Per medical records, pre-op echo showed abnormal bioprosthetic mitral valve with moderately increased gradients (vmax 2.7 m/s, mean gradient 7mmhg.Pre-op tee showed mitral valve with restricted leaflet motion resulting in a mg 6 mmhg; there is also moderate, central regurgitation of the prosthetic valve.Intraoperatively, the prosthetic mitral leaflets were severely restricted and completely removed.A true balloon was used to fracture the valve frame.A 29mm s3 was deployed without issue.Concomitantly, a 21mm 3300tfx aortic valve underwent a valve-in-valve procedure, and tvr repair for severe native tr with a 28mm 6200 ring.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key23342608
Report Number2015691-2025-08667
Device Sequence Number15396246
Product Code DYE
UDI-Device Identifier00690103186260
UDI-Public(01)00690103186260(17)220417(11)180418
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight72 KG